# SDR RAIA0009028

- Difficulty date: September 17, 2000
- Submitted: September 19, 2000
- Operation: Air carrier
- Aircraft: N722TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 220
- Aircraft time: 18,558 hours, 20,655 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: S53672400202
- Condition: Corroded
- Location: Fuselage
- Part time: 18,558 hours, 20,655 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX-STL- DURING MAINTENANCE CHECK FOUND CORROSION AT FUSELAGE FRAME 30 FOOTING BRACKET BETWEEN STRINGERS 21L AND 21R.  MAINTENANCE REMOVED CORROSION AT FUSELAGE FRAME 30 FOOTING BRACKET BETWEEN STRINGERS 21L AND 21R IAW ATR72 SRM.
